MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; RETRIEVABLE IVC FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; RETRIEVABLE IVC FILTER
Model Number 352506100E
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
While removing the dilator from the option elite ivc filter deployment sheath, the distal marker of the dilator came off against the sheath tip and embolized to the patient's right lung.The dilator removal was done over an amplatz wire and in a smooth fashion without resistance or manipulation.This embolized object represents an approximately 2.5 mm circular, thin metallic marker that would be near impossible to retrieve endovascularly in the physician's opinion.Additionally, the patient was tachycardic, hypoxic, and had significant pulmonary injury related to covid.Any attempt at endovascular retrieval would have resulted in more harm to the patient than retaining the metallic marker.Patient is also not a candidate for open surgical retrieval of the marker.This tiny marker is inconsequential to the patient's pulmonary function per physician's opinion.Our representative was notified of the event and came to the facility to take photos of the sheath.The device was not released to the representative and at this time status regarding releasing it is pending.The representative came to the facility and took photos of the device.The device was not released to the representative.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
RETRIEVABLE IVC FILTER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12522939
Report Number0001625425-2021-01084
Device Sequence Number1113890
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot Number11347150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;